# SDR USAA980090

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 707-714
- Part time: 22,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION FOUND SEVERAL .25 INCH CRACK LBL 25 LONGITUDINAL FLOORBEAM LOWER WEB STATION 707 TO STATION 714, WL 203.5.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-2, REPAIRED PER SRM 51-40-2.  (M)
